Alert archive / Michigan / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 15, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 7, 2017, 2:58 AM EDT for 5 counties in Michigan. It was in force for 47 min. 19 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 2:58 AM EDT (06:58 UTC)
- Expired
- Jul 7, 2017, 3:45 AM EDT
- In force
- 47 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allegan County, MI, Barry County, MI, Ionia County, MI, Kent County, MI, Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 18 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 3:00 AM EDT | TSTM WND GST 46 | 2 S Holland, MI | ASOS STATION BIV, W MICH REGIONAL ARPT. |
| Jul 7, 3:10 AM EDT | TSTM WND DMG | Hudsonville, MI | TREES AND POWER LINES DOWN, SOME ROADS ARE BLOCKED. |
| Jul 7, 3:15 AM EDT | TSTM WND DMG | 1 W Grandville, MI | 3 LARGE TREES ARE BLOCKING THE ROAD ON KENOWA AVENUE, SOUTH OF 36TH STREET. KENOWA AVENUE IS CLOSED OFF IN THAT SECTION. |
| Jul 7, 3:15 AM EDT | TSTM WND GST 88 | 1 Sw Grand Valley, MI | REPORTED AT GRAND VALLEY STATE UNIV-ALLENDALE. |
| Jul 7, 3:17 AM EDT | TSTM WND GST 54 | 1 W Grandville, MI | WIND GUSTED TO 54 MPH AT GRANDVILLE. |
| Jul 7, 3:18 AM EDT | TSTM WND DMG | 2 Ssw Grandville, MI | TREES AND POWER LINES HAVE BEEN BLOWN DOWN AROUND THE RIVERTOWN CROSSINGS MALL. SOME ROADS ARE BLOCKED. REPORTED AT RIVERTOWN PARKWAY AND WILSON AVENUE, GRANDVILLE MICHIGAN. |
| Jul 7, 3:24 AM EDT | TSTM WND GST 60 | East Grand Rapids, MI | REPORTED AT MEMORIAL FEILD, GRAND RAPIDS MI. |
| Jul 7, 3:25 AM EDT | TSTM WND DMG | 2 S East Grand Rapids, MI | AT THE ST. PAUL APOSTLE SCHOOL, A LARGE HEALTHY TREE ABOUT 19.3 INCHES IN DIAMETER SPLIT IN HALF FROM A GUST THAT OCCURRED AT APPROXIMATELY 3:25 A.M. WINDS ESTIMATED TO BE NEAR 70 MPH. TWO SMALLER TREES ABOUT 7 INCHES IN DIAMETER CRACKED AT THEIR BASES. MANY O |
| Jul 7, 3:25 AM EDT | HAIL 0.88 | Marne, MI | |
| Jul 7, 3:26 AM EDT | TSTM WND GST 60 | 1 Sw Grand Rapids, MI | PEA SIZE BUT NO TREES REPORTED DOWN. |
| Jul 7, 3:29 AM EDT | TSTM WND DMG | 1 S Allendale, MI | TREES AND POWER LINES DOWN. |
| Jul 7, 3:29 AM EDT | TSTM WND GST 65 | 1 Se Walker, MI | REPORTED AT COLINDALE GRAND RAPIDS. |
| Jul 7, 3:29 AM EDT | HAIL 0.5 | 1 Se Walker, MI | |
| Jul 7, 3:30 AM EDT | TSTM WND GST 44 | 2 Ssw Jamestown, MI | MESONET STATION E0177, 2 SSW JAMESTOWN. |
| Jul 7, 3:31 AM EDT | TSTM WND GST 59 | 3 Ene Kentwood, MI | ASOS STATION GRR, GERALD R FORD INTL. |
| Jul 7, 3:31 AM EDT | NON-TSTM WND GST 59 | 3 Ene Kentwood, MI | ASOS STATION GRR, GERALD R FORD INTL. |
| Jul 7, 3:35 AM EDT | TSTM WND DMG | Middleville, MI | TREES AND POWERLINES DOWN ACROSS THE COUNTY. |
| Jul 7, 3:38 AM EDT | TSTM WND DMG | 3 S Alto, MI | SEVERAL TREES AND LIMBS DOWN IN THE AREA NEAR 84TH STREET AND TIMPSON. |
| Jul 7, 3:40 AM EDT | TSTM WND DMG | Caledonia, MI | TREES AND POWER LINES DOWN ACROSS KENT COUNTY. SOME TREES ON HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 2090 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
416
WUUS53 KGRR 070658
SVRGRR
MIC005-015-067-081-139-070745-
/O.NEW.KGRR.SV.W.0015.170707T0658Z-170707T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Rapids MI
258 AM EDT FRI JUL 7 2017
The National Weather Service in Grand Rapids has issued a
* Severe Thunderstorm Warning for...
Allegan County in southwestern Michigan...
Southern Kent County in southwestern Michigan...
Ottawa County in southwestern Michigan...
Southwestern Ionia County in south central Michigan...
Barry County in southwestern Michigan...
* Until 345 AM EDT.
* At 256 AM EDT, severe thunderstorms were located along a line
extending from near Coopersville to 6 miles northwest of Saugatuck
SP, moving southeast at 55 mph. Wind gusts to 70 mph have been
reported within this line. Also, trees have been blown down onto
houses.
HAZARD...60 to 70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Grand Rapids... Holland... Hastings...
Allegan... Plainwell... Lowell...
Wyoming... Kentwood... Walker...
East Grand Rapids... Hudsonville... Zeeland...
Coopersville... Wayland... Otsego...
Middleville... Lake Odessa... Caledonia...
Fennville... Saugatuck...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. For your protection move to an interior
room on the lowest floor of a building.
&&
LAT...LON 4271 8621 4292 8622 4312 8599 4312 8594
4280 8495 4277 8498 4277 8507 4269 8508
4242 8537 4242 8575 4265 8622
TIME...MOT...LOC 0656Z 298DEG 49KT 4305 8599 4278 8629
HAIL...0.75IN
WIND...60MPH
$$
JK1 follow-up statement
307
WWUS53 KGRR 070732
SVSGRR
Severe Weather Statement
National Weather Service Grand Rapids MI
332 AM EDT FRI JUL 7 2017
MIC139-070741-
/O.CAN.KGRR.SV.W.0015.000000T0000Z-170707T0745Z/
Ottawa MI-
332 AM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. Use caution when
traveling as there are multiple trees down across the county.
LAT...LON 4252 8595 4264 8578 4302 8564 4280 8495
4277 8498 4277 8507 4269 8508 4242 8537
4242 8575
TIME...MOT...LOC 0731Z 292DEG 47KT 4294 8544 4253 8573
$$
MIC005-015-067-081-070745-
/O.CON.KGRR.SV.W.0015.000000T0000Z-170707T0745Z/
Allegan MI-Kent MI-Ionia MI-Barry MI-
332 AM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EDT
FOR EASTERN ALLEGAN...SOUTHERN KENT...SOUTHWESTERN IONIA AND BARRY
COUNTIES...
At 331 AM EDT, severe thunderstorms were located along a line
extending from near Forest Hills to near Martin, moving southeast at
55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Law enforcement.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Grand Rapids... Hastings... Allegan...
Plainwell... Lowell... Wyoming...
Kentwood... East Grand Rapids... Wayland...
Otsego... Middleville... Lake Odessa...
Caledonia... Freeport... Martin...
Forest Hills... Ada... Dorr...
Orangeville... Irving...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of
a building. Multiple trees have fallen across Ottawa County. A wind
gust of 60 mph was recorded at the Gerald R Ford International
Airport in Kent County.
&&
LAT...LON 4252 8595 4264 8578 4302 8564 4280 8495
4277 8498 4277 8507 4269 8508 4242 8537
4242 8575
TIME...MOT...LOC 0731Z 292DEG 47KT 4294 8544 4253 8573
HAIL...0.75IN
WIND...60MPH
$$
CASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:40 AM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 7, 1:40 AM EDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Grand Rapids MI 140 AM EDT Fri Jul 7 2017 LATEST UPDATE... Mesoscale Discussion/Aviation .MESOSCALE DISCUSSION... Issued at 140 AM EDT Fri Jul 7 2017 Severe weather threat is low as current radar trends show line of storms across the northern zones weakening as outflow boundary has surged well out ahead. Some one inch hail is still possible overnight as isolated strong updrafts are still expected despite diurnal decrease of instability. Given marginal shear values, storm mode should be multicell pulse type with a lesser chance of bowing line segments with localized high wind threat. && .SYNOPSIS... Issued at 329 PM EDT Thu Jul 6 2017 Showers and thunderstorms will move through after midnight. Some of the stronger storms could bring hail and high winds. Heavy rain and minor flooding are also possible. Another frontal system may bring more showers and thunderstorms to the area later Sunday or Monday. Colder air will move in briefly Friday night into the weekend, with temperatures returning to around normal by next week. && .UPDATE... Issued at 800 PM EDT Thu Jul 6 2017 Dropped POPs for this evening based on current radar trends. Looks like the storms across the western UP at this time are the only real chance for widespread precip for southwest Lower Michigan. They should be arriving over the NW zones around midnight then moving southeast and reaching the SE zones a few hours later. Severe threat will be mitigated by late night arrival of storms and lack of strong speed shear. && .SHORT TERM...(This evening through Saturday night) Issued at 329 PM EDT Thu Jul 6 2017 The main challenge in the short term deals with the potential for severe thunderstorms this evening and tonight. A couple rounds of thunderstorms are possible through the overnight hours. The main time frame of concern is from roughly 5 PM near Ludington to 4 AM for far southern Lower Michigan. Damaging winds over 60 mph are the main threat. Large hail and heavy rain are possible as well. Where storms repeatedly move of the same areas, the potential for flooding exists given a moist airmass. The short term models are not doing well and confidence is not high. Weak lift and an unstable atmosphere will result in pulse storms early this evening. The surface front, which will move in overnight, will help focus the convection and lead to stronger storms. The showers and storms should come to an end Friday morning behind the exiting front. The area will then have a break in the weather through at least Saturday night. Temperatures will mainly be around normal through the short term, except Friday night into Sunday behind the cold front. Temperatures will be a little below normal due to cold air moving down out of Canada. .LONG TERM...(Sunday through Thursday) Issued at 329 PM EDT Thu Jul 6 2017 Models are in better agreement today with the overall pattern in the long term period of the forecast. Lingering upper troughing on Sunday is quickly replaced by rising heights on Monday. 500mb heights steadily rise through the remainder of the long term, so after highs around 80 on Sunday expecting highs in the 80s next week. A stalled frontal boundary looks to be in the Great Lakes region from Sunday into Tuesday. We have chances for showers and thunderstorms through these forecast periods, but it will certainly not be constant rain. Monday into Monday night appear to be the forecast periods with the best chances for rainfall. We have a dry forecast on Wednesday with surface ridging moving through the area. Thursday rain chances return with another cold front via the GFS. Bottom line, periodic chances for showers and storms with warmer temperatures in the 80s. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 140 AM EDT Fri Jul 7 2017 Thunderstorms could bring areas of MVFR and localized IFR between 06Z and 10Z but overall conditions should remain VFR through Friday afternoon. Winds will be west to southwest around 10 knots then switch to northwest by 12z behind cold front. Some gusts to 30 knots are possible in storms tonight and some gusts to 20 knots are possible on Friday behind the front. && .MARINE... Issued at 329 PM EDT Thu Jul 6 2017 Strong to severe storms are expected with and ahead of a cold front this evening and overnight. The main risk to mariners will be wind gusts to over 40 knots. Behind the front, northwest winds of 10 to 15 knots with gusts to 20 will build waves of 2 to 4 feet. no headlines needed at this time. && .HYDROLOGY... Issued at 329 PM EDT Thu Jul 6 2017 River levels are running near normal except in Central Michigan which are still above normal for early July. Scattered thunderstorms will put down rain amounts generally less than a half inch through Friday morning, but locally over an inch may fall if multiple cells move over the same area. Under the more likely of all potential scenarios, river flooding is not expected. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...None. LM...None. && MESOSCALE...Ostuno UPDATE...Ostuno SYNOPSIS...63 SHORT TERM...63 LONG TERM...Duke AVIATION...Ostuno HYDROLOGY...CAS MARINE...63
Hazardous weather outlook, Jul 6, 12:45 PM EDT, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK National Weather Service Grand Rapids MI 1245 PM EDT Thu Jul 6 2017 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 070830- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI-Mason-Lake- Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-Montcalm- Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham- Van Buren-Kalamazoo-Calhoun-Jackson- 1245 PM EDT Thu Jul 6 2017 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...This afternoon and Tonight A couple rounds of thunderstorms are possible from late this afternoon through the overnight hours. The main time frame of concern is from roughly 500 pm up towards Ludington to as late at 400 am towards Interstate 94. Damaging winds over 60 mph are the main threat. Large hail and heavy rain are possible as well. Where storms repeatedly move of the same areas, the potential for flooding exists given a moist airmass. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorms are possible on Friday...then again for Sunday Night into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. MJS/DUKE
In the hours before
Special weather statement, Jul 7, 1:24 AM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
124 AM EDT FRI JUL 7 2017
MIZ037>040-043>046-050-070630-
Oceana MI-Osceola MI-Isabella MI-Muskegon MI-Lake MI-Mecosta MI-
Newaygo MI-Clare MI-Mason MI-
124 AM EDT FRI JUL 7 2017
...SIGNIFICANT WEATHER ADVISORY...
At 122 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Moddersville to near Reed City to near
Weare. Movement was southeast at 25 mph. Additional thunderstorms
were over Lake Michigan and will be moving into the Ludington and
Pentwater areas over the next half hour.
Dime size hail and winds around 40 mph with downed tree limbs will
be possible with these storms.
Locations impacted include...
Big Rapids... Ludington... Clare...
Hart... Newaygo... Evart...
White Cloud... Baldwin... Ludington SP...
Shelby... Fremont... Reed City...
Scottville... Hesperia... Marion...
Farwell... Morley... Mecosta...
Barryton... Luther...
LAT...LON 4416 8496 4405 8461 4383 8460 4354 8514
4338 8609 4359 8653 4362 8654 4382 8643
4406 8651 4418 8639
TIME...MOT...LOC 0522Z 317DEG 23KT 4421 8491 4387 8555 4374 8630
JKLocal storm report, Jul 7, 1:32 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
132 AM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM NON-TSTM WND GST 8 WNW LUDINGTON 44.00N 86.60W
07/07/2017 M34 MPH LMZ868 MI BUOY
BUOY STATION 45024, LUDINGTON BUOY.
&&
WDMSpecial weather statement, Jul 7, 2:26 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
226 AM EDT FRI JUL 7 2017
MIZ043-044-050-056-057-064-071-070730-
Oceana MI-Muskegon MI-Allegan MI-Van Buren MI-Ottawa MI-Newaygo MI-
Kent MI-
226 AM EDT FRI JUL 7 2017
...SIGNIFICANT WEATHER ADVISORY...
At 224 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles west of Stony Lake to 36 miles west of
Douglas. Movement was east at 40 mph.
Nickel size hail and wind gusts up to 50 mph with downed tree limbs
will be possible with these storms. Severe thunderstorms will be
possible with this line, so keep abreast of the weather and possible
warnings.
Locations impacted include...
Grand Rapids... Muskegon... Holland...
Grand Haven... South Haven... Newaygo...
Wyoming... Walker... Muskegon Heights...
Hudsonville... Zeeland... Coopersville...
Sparta... Fremont... Roosevelt Park...
North Muskegon... Ferrysburg... Whitehall...
Montague... Bangor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4343 8556 4223 8602 4234 8631 4269 8621
4298 8622 4363 8654
TIME...MOT...LOC 0624Z 290DEG 37KT 4357 8659 4265 8693
JKLocal storm report, Jul 7, 2:32 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
232 AM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM NON-TSTM WND GST 8 WNW LUDINGTON 44.00N 86.60W
07/07/2017 M38 MPH LMZ868 MI BUOY
BUOY STATION 45024, LUDINGTON BUOY.
&&
WDMLocal storm report, Jul 7, 2:40 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
240 AM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM MARINE TSTM WIND 8 NNW LUDINGTON 44.05N 86.51W
07/07/2017 M42 MPH MASON MI MESONET
MESONET STATION BSBM4, BIG SABLE POINT. THE
DURATION OF THE MARINE TSTM WIND EVENT WAS
10 MINUTES.
&&
WDMLocal storm report, Jul 7, 2:41 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
241 AM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM MARINE TSTM WIND 5 SW WHITEHALL 43.37N 86.42W
07/07/2017 M37 MPH MUSKEGON MI MESONET
MESONET STATION D2963, WHITEHALL LIGHTHOUSE.
THE DURATION OF THE MARINE TSTM WIND EVENT
WAS 10 MINUTES.
&&
WDMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 12:09 AM EDT | Special Weather Statement | GRR | Lake, Mason | 66 min |
| Jul 7, 12:37 AM EDT | Special Weather Statement | GRR | Lake, Mason, Mecosta, Newaygo, Oceana, Osceola | 53 min |
| Jul 7, 12:50 AM EDT | Special Weather Statement | GRR | Ingham | 55 min |
| Jul 7, 1:06 AM EDT | Special Marine Warning | GRR | 39 min | |
| Jul 7, 1:24 AM EDT | Special Weather Statement | GRR | Clare, Lake, Mason, Mecosta, Newaygo, Oceana and 1 more | 66 min |
| Jul 7, 1:43 AM EDT | Special Marine Warning | GRR | 62 min | |
| Jul 7, 2:17 AM EDT | Special Marine Warning | GRR | 58 min | |
| Jul 7, 2:26 AM EDT | Special Weather Statement | GRR | Allegan, Muskegon, Oceana, Ottawa | 64 min |
| Jul 7, 2:35 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Muskegon, Newaygo, Ottawa | 40 min |
| Jul 7, 3:24 AM EDT | Severe Thunderstorm Warning | GRR | Ionia, Kent | 36 min |
| Jul 7, 3:42 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Calhoun, Eaton, Ionia, Kalamazoo and 1 more | 33 min |
| Jul 7, 3:56 AM EDT | Special Weather Statement | GRR | Kalamazoo | 49 min |
| Jul 7, 4:10 AM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Eaton, Ingham, Jackson | 50 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.